# SDR EE4Y2023101618633

- Difficulty date: October 16, 2023
- Submitted: October 16, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N281NV
- Make and model: Airbus A320-214
- Aircraft serial: 5381
- Aircraft time: 33,111 hours, 21,196 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER WORK CARD Nº: 534195-01-2-001, THE AFT CREW DOOR BETWEEN FR 66 AND 68 SILL BEAM WITH CORROSION WAS FOUND. PERFORMED PERMANENT REPAIR AT SILL BEAM IAW A320 SRM TASK 53-41-14-300-001 PARAGT 2A FIG 001 REPAIR PRICIPLE 7 AND REPAIR PRICIPLE 8.THIS IS MAJOR PERMANENT REPAIR CAT A WITH NO ADDITIONAL REQUIREMENTS AND OTHER REWORKS IDENTIFIED AS REWORK # 1 AND # 2 WERE FOUND WITHIN LIMITS IAW A320 SRM TASK 53-41-14-283-002 PARAG 2A FIG 001 FIG 002 REV 146 DATED 08-01-2023. THESE IS MINOR REPAIR PERMANENT REPAIR CAT A THESE REPAIRS WERE DOCUMENTED UNDER COOPESA JOB A1N161 ITEM 2-37).
